# SDR DHL2003804665

- Difficulty date: January 16, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 5769933184
- Condition: Damaged
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD SLOT VANE AT STA XS 520.000 HOLES ELONGATED.  PERFORMED MAJOR REPAIR IAW EO DHL 030101 , ED-3211. REMOVED FASTNERS IAW SRM 51-1-21 PG. 1, TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL 030101 , ED-3211 , FABRICATED REPAIR DOUBLER, A FILLER (7075T6AL-0.063) AND INTERNAL DOUBLER IAW EO DHL 030101 , ED -3211. CLEANED , TREATED AND PRIMED INNER SURFACE IAW SRM51-1-8B. APPLIED PRC SEALANT AND DOUBLERS AT RT OUTBD SLOT VANE STA. XS 520.000 MKI
